# SDR FDEA201210193695

- Difficulty date: October 19, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,824 hours, 22,535 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N07612
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 9 SLAT INNER COVE SKIN INBD TRACK HAS EVIDENCE OF A SUSPECTED CRACK   STARTING FROM A FASTNER 4TH FROM TOP APPROX .3" LONG.  REPAIR ACCOMLISHED IAW EA 5740-162991.
